# SDR DALA2015090205395

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON REPAIR OF FRAME, BS 1309 BETWEEN LONGERON 28R & 28L .  REPAIR REPLACED IAW SRM 53-03D, FIG 2A, 51-30-2, 51-30-5 & 51-10-3.
